MathSciNet Relay Station
MathSciNet bibliographic data
MR1715118 (2000f:76073) 76M10 (76Q05)
Heikkola, Erkki; Kuznetsov, Yuri A.; Lipnikov, Konstantin N. Fictitious domain methods for the numerical solution of three-dimensional acoustic scattering problems. J. Comput. Acoust. 7 (1999), no. 3, 161–183.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement